# SDR USAA2011010690093

- Difficulty date: January 5, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 6,385 hours, 1,893 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240007
- Part serial: FR0400
- Condition: Low Pressure
- Location: R4 Door
- Part time: 2,084 hours, 743 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LOG PAGE 7013987 - FLT 10 - ORD - EES - CHECK DOOR PRESSURE 4R INDICATED ON CIDS PANEL.  MAINTENANCE INSPECTED DOOR FOR LEAKS - NONE FOUND.  SERVICED DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-00-00-614-001.
